# SDR ASAA2019111271278

- Difficulty date: November 7, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 51,428 hours, 15,025 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 873863
- Condition: Inoperative
- Location: Lt Ram Air Inlet
- Part time: 15,898 hours, 4,552 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT IS ILLUMINATED DURING PREFLIGHT - RESETS WITH PRESS OF MASTER RECALL. GROUNDED - YES. CONFIRMED FAULT, L/H PACK LIGHT ILLUMINATES WHEN RECALL PRESSED. L/H PACK/ZONE TEMP CONTROLLER SHOWS HARD FAIL L/H RAM AIR INLET ACTUATOR. REMOVED & REPLACED L/H RAM AIR INLET ACTUATOR REF B737-800 AMM 21-51-21, OPS CK NML REF AMM 21-61-00-700-806-002. PULLED & RESET 2 TOTAL C/BS. REVERSAL OF CONFIGURATION CHANGES NOT REQUIRED.
